MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; INSULIN INFUSION SET

UNOMEDICAL A/S MIO; INSULIN INFUSION SET
Model Number MMT-941
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hyperglycemia (1905); Coma (2417)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Infusion set lot 5251213 reference samples have been investigated to be fully within specifications.Batch review has been performed and are within specifications.
 
Event or Problem Description
Unomedical reference: (b)(4).A male diabetic is treated with insulin via a medtronic insulin pump and a medtronic mio paradigm mmt-941 infusion set.He also uses a cgm sensor/transmitter.Note: he is new to pump and to cgms therapy.On (b)(6) 2019 he experience elevated blood glucose at 400 mg/dl followed by seizure.Ems takes patient to a hospital ((b)(6) hospital) where he is in coma for three days and remain hospitalized for two weeks.There are no data indicating any pump failure, infusion set failure or sensor/transmitter failure.In early june it is stated, that patient 'is still working with his physician to be more aggressive with his pump settings'.

Brand Name
MIO
Common Device Name
INSULIN INFUSION SET
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3, osted
lejre, 4320
DA  4320
MDR Report Key8792538
Report Number3003442380-2019-00005
Device Sequence Number1925726
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/01/2021
Device Model NumberMMT-941
Device Lot Number5251213
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Weight161